Jump to content


Photo

Sleeping pills (Zopiclone) & antibiotics (Flucloxacillin


  • Please log in to reply
7 replies to this topic

#1 Emulated Puppet}eer

Emulated Puppet}eer

    Newbie

  • Members
  • Pip
  • 0 posts

Posted 19 December 2006 - 09:24 AM

I have been having trouble sleeping which has coursed me to have a relapse of depression, seems I also have an ear infection. Took both those pills last night and this morning… I was/am a camera, speaker & microphone which work together to make a machine which has no use in this world; My emotions where so suppressed this morning … now tears work their way down my face to express pain… but no one sees my expression, as you read this, it may seem like another fake soap act… in which you can only apathize with. With ease I understand why emotions are important for a human to survive. Murphy’s Law seems to want to break me in which it succeeded today.

#2 Martinelv

Martinelv

    Senior DPSelfhelp.com Member

  • Members
  • 2,803 posts
  • LocationNorwich, England, UK

Posted 19 December 2006 - 09:51 AM

Zopiclone is known to make some people feel very odd, especially if they are taking other medication. I've taken it before, and although it's got a very short half-life, I felt really odd - spaced out, for days and days.

Do you think that you had trouble sleeping because you were depressed, or the other way around?

#3 Emulated Puppet}eer

Emulated Puppet}eer

    Newbie

  • Members
  • Pip
  • 0 posts

Posted 19 December 2006 - 10:31 AM

Zopiclone is known to make some people feel very odd, especially if they are taking other medication. I've taken it before, and although it's got a very short half-life, I felt really odd - spaced out, for days and days.

Do you think that you had trouble sleeping because you were depressed, or the other way around?


I can understand why, it is very odd… I can’t put my finger on what is wrong. Can you explain what you mean by “half-life” I know it’s linked with radioactive decay… I first learnt about it when the Half-life game came out.

I feel my depression has come back due the lack of sleep, because I’m not going to the gym any more or doing any volunteering, but I was becoming fed up with them… so I think it’s a mix of everything together… I’m just fed up of getting no support even while working for “rethink”. Thank you.

#4 comfortably numb

comfortably numb

    Senior DPSelfhelp.com Member

  • Members
  • 1,466 posts
  • LocationInterzone

Posted 19 December 2006 - 03:18 PM

Half life is the time for half of a paticular substance such as a drug, chemical, plutonium, whatever to be removed from an organism by physical or chemical mean's. It actually takes about 5 half life's for a drug to fully leave your body.

Zopiclone is kinda weird alright. It's a great sleeping pill but it has weird effect's on some people. I had no problem's with it at all except for the fact that it made everything taste like metal. It's half life is 5-6 hour's.

It's a benzo knock off like ambien and zaleplon. It act's on the gaba-a receptor's like benzos do but unlike benzos can cause hallucination's in doses only slightly higher then the medical dose and not fun hallucination's either. So it must be hitting other receptor's besides gaba because they can cause some weird effect's.

I once took a few too many zaleplon in an attempt to knock myself out after doing some shift work. I ended up spending about an hour watching the carpet move like waves on the ocean. This would have been scary had i not been too exhausted to get scared.

#5 Emulated Puppet}eer

Emulated Puppet}eer

    Newbie

  • Members
  • Pip
  • 0 posts

Posted 19 December 2006 - 06:27 PM

Just lost a old friend... I wasn't myself... think that was the first and last time i use one of those sleeping pills... I was so mad at my sister today as well and i nearly broke down in tears while shoping five times, i had to ask my sister to bring me home...

*sigh*...

#6 Emulated Puppet}eer

Emulated Puppet}eer

    Newbie

  • Members
  • Pip
  • 0 posts

Posted 19 December 2006 - 06:38 PM

Half life is the time for half of a paticular substance such as a drug, chemical, plutonium, whatever to be removed from an organism by physical or chemical mean's. It actually takes about 5 half life's for a drug to fully leave your body.

Zopiclone is kinda weird alright. It's a great sleeping pill but it has weird effect's on some people. I had no problem's with it at all except for the fact that it made everything taste like metal. It's half life is 5-6 hour's.

It's a benzo knock off like ambien and zaleplon. It act's on the gaba-a receptor's like benzos do but unlike benzos can cause hallucination's in doses only slightly higher then the medical dose and not fun hallucination's either. So it must be hitting other receptor's besides gaba because they can cause some weird effect's.

I once took a few too many zaleplon in an attempt to knock myself out after doing some shift work. I ended up spending about an hour watching the carpet move like waves on the ocean. This would have been scary had i not been too exhausted to get scared.


I’m starting to understand this Half life… So after I have taken one of these zopiclone, it will only be in my system for 5-6 hours? So when I wake up it won’t be in my system? I take it the side affects can still stay around a while longer?

I didn’t have any hallucinations… I just felt dead … (“just” lol… feeling dead is normal to me now) You quite a bright star like many here, well… you and Martinely have both recovered have’t you? Were you damped down like I am when you were DR/DP, I just can’t stop hammering myself that I’m … no good… basic low self esteem ect…

Thanks for your time comfortably numb.

#7 Martinelv

Martinelv

    Senior DPSelfhelp.com Member

  • Members
  • 2,803 posts
  • LocationNorwich, England, UK

Posted 20 December 2006 - 05:04 AM

I never hallucinated on them (I don't think I'm prone to hallucinations - because I've taken every illegal drug known to man, and never hallucinated, well, not vividly anyway. I've had some minor auditory 'whispers' when I cold-turkied Clonazepam, but that was more likely to due with lack of sleep), but they sure did make me feel weird the next day. The knocked me out good and proper, but the next day I felt like a zombie. Not tired - just spaced out, like I was stoned and drunk at the same time.

Oh and yeah, I agree - almost everyone get's a nasty metallic taste in their mouth with that stuff.

Weird drug.

#8 comfortably numb

comfortably numb

    Senior DPSelfhelp.com Member

  • Members
  • 1,466 posts
  • LocationInterzone

Posted 20 December 2006 - 01:21 PM

I’m starting to understand this Half life… So after I have taken one of these zopiclone, it will only be in my system for 5-6 hours? So when I wake up it won’t be in my system? I take it the side affects can still stay around a while longer?

I didn’t have any hallucinations… I just felt dead … (“just” lol… feeling dead is normal to me now) You quite a bright star like many here, well… you and Martinely have both recovered have’t you? Were you damped down like I am when you were DR/DP, I just can’t stop hammering myself that I’m … no good… basic low self esteem ect…

Thanks for your time comfortably numb.


Well after you have taken a zopiclone half of the drug or it's active metabolites will be eliminated in about 5-6 hour's. The drug will be totally out of your system within 25-30 hour's.

Usually the shorter the half life the shorter the duration of effect's. If you took valium for sleep you would be much more likely to be groggy the next day then if you took zopiclone due to valium's amazingly long half life of up to 200 hour's for it's metabolities.

But the duration of effect's doesent always correspond directly to the half life of a drug so it's complicated. For example ive heard people say that clonazepam last's longer then valium in effect's and i agree. But clonazepam has a much shorter half life of about 2 day's.

I felt pretty much as how you describe yourself as feeling right now when i had dp/dr. I felt dead or like a ghost for lack of a better term. I wandered around all day and it felt as if nothing mattered.

I not only had low self esteem i think i had no self esteem lol. There where day's when i didnt get out of bed and i just lay around watching TV all day. I got up occasionaly to eat, have a smoke or take a shower when the mood hit me. This was last winter when my dp/dr and brain fog was at it's worst. I was also suffering from pretty bad depression due to the dp/dr as well.

I did recover from dp/dr and brain fog pretty much 100%. The only time i have it now is when i give up smoking like last week. But that's gone now thank god.

I also got that dead feeling sometimes during my worst bout's of depression even after my dp/dr was cured. I have bipolar disorder as well as dp/dr so sometimes i get this almost catatonic depression where i cant move or even think.

I also get dysphoric mania which is actually much worse then regular depression because your full of energy. It was during a few of these episodes where i seriously thought about offing myself and came awful close 1 time.

Ive gotten the bipolar more or less under control in the past little while too so that's pretty good. Although i have been feeling abit depressed these past few day's.

I have no problem's answering your question's. You can ask any time you want. Im more then happy to help you out.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users